Illinois Journal of Mathematics

Algebraic automorphism groups

G. Hochschild

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 1 (1975), 131-144.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050931

Digital Object Identifier
doi:10.1215/ijm/1256050931

Mathematical Reviews number (MathSciNet)
MR0376699

Zentralblatt MATH identifier
0316.14015

Subjects
Primary: 14L25
Secondary: 20G10: Cohomology theory

Citation

Hochschild, G. Algebraic automorphism groups. Illinois J. Math. 19 (1975), no. 1, 131--144. doi:10.1215/ijm/1256050931. https://projecteuclid.org/euclid.ijm/1256050931


Export citation